# SDR F3LA2012101500803

- Difficulty date: October 15, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 37,981 hours, 18,348 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219021000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR66, -Y1292 FLOORBEAM CORROSION. R & R FLOORBEAM REF SRM 51-42 -11 , PARAGRAPH 5.
